# SDR 2000ZZZX643

- Difficulty date: January 14, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63791
- Make and model: Beech B200
- Aircraft serial: BB1100
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402516
- Condition: Broken
- Location: Cockpit
- Part time: 1,644 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1-14-00 - FLYING AT 27,000 FEET, THE RIGHT SIDE COPILOT WINDWHIELD BROKE ON THE INSIDE PORTION OF THE WINDOW.  THE OUTSIDE PORTION OF THE WINDSHIELD REMAINED INTACT.  THE CREW DEPRESSURIZED THE CABIN PER EMERGENCY PROCEDURES AND RETURNED TO PDX.  1-16-00 - AFTER LANDING ON 1-14-00, THE AIRCRAFT REMAINED ON THE GROUND UNTIL TH E WINDSHIELD WAS REPLACED ON 1-16-00.  (X)
